# SDR ASAA2025082761129

- Difficulty date: August 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A75014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION PROFILE CORRODED AT STA 500L TO 500A AND BL 25R. GROUNDED - YES. REMOVED CORROSION AS REQ IN MULTIPLE AREAS. ORIG THICKNESS IS 0.040 PER SRM 53-30-53-01-02. LOWEST MATERIAL REMOVED WAS 0.020 REMAINING THICKNESS IS 0.020. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED TRANSITION PANEL IAW SRM 51-40-02. FABRICATED REPAIR PARTS AND TRANSITION PANEL PN BAC1496444 7075-T62 PO 1131998.1 IAW SRM 53-00-53-2R-6, SRM 51-40-05 AND DWG 14347500 REV -. APPLIED PROTECTIVE TREATMENT TO PARTS IAW SRM 51-20-01. INSTALLED REPAIR PARTS AND TRANSITION PANEL IAW 51-40-02, SRM 53-00-53-2R-6 AND DWG 143A7500 REV -.
